# SDR QXEA2010081100479

- Difficulty date: August 7, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 8,375 hours, 9,159 cycles
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LOUD SQUEEL FROM RT FRONT EMERGENCY EXIT AT CRUISE.  DIFF WAS 5.4, SQUEEL COULD BE HEARD OVER PHONE. RETURNED TO FIELD LANDING UNEVENTFUL. UPON GVI OF FWD EMERGENCY EXIT DOOR, FOUND SOME DEBRIS AND MUCH MOISTURE ON UPPER & LOWER DOOR PART SEALS. CLEANED DEBRIS AND MOISTURE, PRESSURIZED ACFT TO 4.0 PSI IAW AMM TASK 21-00-00-863-801.  NO ABNORMAL NOISES HEARD FROM INSIDE ACFT, NO LEAKS NOTED FROM OUTSIDE ACFT.  REMOVED & INSTALLED DOOR IAW AMM TASKS 52-22-00-000-801/400-801 AND 52-23-00-000-801/400-801. RETURNED TO SERVICE. NO PARTS REPLACED.
